Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Self-injective semigroup rings for finite inverse semigroups


Author: R. Wenger
Journal: Proc. Amer. Math. Soc. 20 (1969), 213-216
DOI: https://doi.org/10.1090/S0002-9939-1969-0232869-0
MathSciNet review: 0232869
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, Algebraic theory of semigroups, Vol. I, Math. Surveys, No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 0132791 (24:A2627)
  • [2] Ian Connell, On the group ring, Canad. J. Math. 15 (1963), 650-685. MR 0153705 (27:3666)
  • [3] Yuzo Utumi, On continuous rings and self-infective rings, Trans. Amer. Math. Soc. 118 (1965), 158-173. MR 0174592 (30:4793)
  • [4] R. Wenger, Semigroups having quasi-Fröbenius algebras. I, Proc. London Math. Soc. 18 (1968), 484-494. MR 0228609 (37:4189)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0232869-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society